MathSciNet Relay Station
MathSciNet bibliographic data
MR1371768 47D06 (35J10 35K99 47F05 47N20)
El-Mennaoui, O.; Keyantuo, V. On the Schrödinger equation in $L^p$ spaces. Math. Ann. 304 (1996), no. 2, 293–302.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement